Journal article icon

Journal article

Incompressible limits of lattice Boltzmann equations using multiple relaxation times

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF COMPUTATIONAL PHYSICS
Volume:
190
Issue:
2
Pages:
351-370
Publication date:
2003-09-20
DOI:
ISSN:
0021-9991
Source identifiers:
26174
Pubs id:
pubs:26174
UUID:
uuid:05bede5b-0a2d-4e8a-81a0-a6315ff1281a
Local pid:
pubs:26174
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP